# SDR 2005UALA01446

- Difficulty date: December 8, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 52,456 hours, 28,568 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO INDICATION OF NOSE GEAR COMING UP.  CREW SPOKE WITH SAMC, NO POSITIVE RESULT WITH GEAR.  SWITCH S845 "NOSE GR DOWN SENSOR" FAILED. REPLACED SWITCH AND PERFORMED OPERATIONAL CHECK (SWUNG GEAR) OF THE GEAR, CHECKS GOOD.
